# SDR UPS403214

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5220 · Emergency Exits
- Part: Latch Assy
- Condition: Loose
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED OVERHEAD HATCH HANDLE POPS OUT IN FLIGHT.  TIGHTENED LATCH ASSY, PRESSURIZED A/C AND FOUND NO DEFFECTS AT THIS TIME.  OK FOR SERVICE.
